The metabolic syndrome : prevalence in worldwide populations

Cameron, Adrian J., Shaw, Jonathan E. and Zimmet, Paul Z. 2004, The metabolic syndrome : prevalence in worldwide populations, Endocrinology and metabolism clinics of North America, vol. 33, no. 2, pp. 351-375.


Title The metabolic syndrome : prevalence in worldwide populations
Author(s) Cameron, Adrian J.
Shaw, Jonathan E.
Zimmet, Paul Z.
Journal name Endocrinology and metabolism clinics of North America
Volume number 33
Issue number 2
Start page 351
End page 375
Publisher Saunders
Place of publication Philadelphia, Pa.
Publication date 2004-06
ISSN 0889-8529
1558-4410
Language eng
Field of Research 111706 Epidemiology
Socio Economic Objective 920104 Diabetes
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2004, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30021382

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 316 times in TR Web of Science
Scopus Citation Count Cited 409 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 639 Abstract Views  -  Detailed Statistics
Created: Tue, 15 Dec 2009, 09:00:00 EST by Adrian Cameron

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.